Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 151, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2013, 3:56 PM EDT for Geauga County, Lake County, Ohio. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 10, 2013, 5:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Geauga County, OH, Lake County, OH
The radar
The Cleveland radar (KCLE), 52 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:00 PM EDT | TSTM WND DMG | Chardon, OH | SOME TREES DOWN ACROSS THE COUNTY. |
| Jul 10, 4:00 PM EDT | TSTM WND DMG | Painesville, OH | SOME TREES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 434 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
759
WUUS51 KCLE 101956
SVRCLE
OHC055-085-102100-
/O.NEW.KCLE.SV.W.0151.130710T1956Z-130710T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GEAUGA COUNTY IN NORTHEAST OHIO
LAKE COUNTY IN NORTHEAST OHIO
* UNTIL 500 PM EDT
* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WILLOUGHBY...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHARDON...
PAINESVILLE...
BURTON...
PERRY...
MIDDLEFIELD...
MADISON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4135 8100 4135 8139 4142 8139 4144 8138
4145 8139 4157 8139 4157 8149 4165 8149
4177 8129 4177 8124 4182 8113 4185 8100
TIME...MOT...LOC 1957Z 257DEG 26KT 4160 8134
$$
LAPLANTE1 follow-up statement
749
WWUS51 KCLE 102032 RRA
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EDT WED JUL 10 2013
OHC055-085-102043-
/O.CAN.KCLE.SV.W.0151.000000T0000Z-130710T2100Z/
GEAUGA OH-LAKE OH-
432 PM EDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR LAKE AND GEAUGA COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.
LAT...LON 4135 8100 4135 8139 4142 8139 4144 8138
4145 8139 4157 8139 4157 8149 4165 8149
4177 8129 4177 8124 4182 8113 4185 8100
TIME...MOT...LOC 2033Z 257DEG 26KT 4166 8100
$$
ADAMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:14 PM EDT, 42 minutes earlier.
Area forecast discussion, Jul 10, 3:14 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
314 PM EDT WED JUL 10 2013
.SYNOPSIS...
A STRONG COLD FRONT OVER NORTHEAST OHIO WILL MOVE EAST ACROSS THE
LOCAL AREA THIS EVENING. THIS WILL ALLOW HIGH PRESSURE TO BUILD
OVER THE REGION FROM THE NORTHWEST AND NORTH THE REMAINDER OF THE
WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SEVERE WEATHER AND FLOODING ONGOING SO WILL NEED TO KEEP THIS
SHORT. EXPECT MOST OF THE AREA TO BE DRY BY 00Z. WILL BEGIN TO
TRIM WATCH FROM THE WEST IN AN HOUR OR TWO. GETTING LOT'S OF
REPORTS OF FLOODING AND DAMAGE. THERE COULD BE A FEW SHOWERS
BEHIND THE FRONT BUT THAT THREAT SHOULD BE OVER BY MIDNIGHT. DRIER
AIR WILL SLOWLY WORK IN FROM THE NORTH OVERNIGHT WITH DEWPOINTS
GETTING INTO THE LOWER 60S BY DAYBREAK. THAT'S ABOUT WHAT LOWS
WILL BE. THE FLOOD SET UP ACROSS THE AREA IS ABOUT AS BAD AS IT
CAN GET. WILL LIKELY SEE FLOODING IN AREAS THAT HAVE NEVER SEEN IT
BEFORE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL DOMINATE THE PERIOD. THE DAYTIME HOURS SHOULD
BE MAINLY PARTLY CLOUDY WITH CLEAR SKIES AT NIGHT. FRIDAY MORNING
WILL BE COOL WITH TEMPS IN THE MIDDLE 50S. BY THE WEEKEND TEMPS
WILL START TO WARM AS THE SURFACE RIDGE MOVES OFF TO THE EAST.
HAVE USED A BLEND OF TEMPS TODAY GIVEN LACK OF TIME.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A GENERALLY DRIER PATTERN WITH ABOVE NORMAL TEMPERATURES.
HIGH PRESSURE WILL BE IN CONTROL FOR SUNDAY AND EARLY IN THE WEEK.
THE MODELS ARE TRYING TO HINT AT A THREAT OF SOME SHOWERS AND
THUNDERSTORMS WEDNESDAY AS A WEAK SURFACE TROF TRIES TO MOVE THROUGH
THE RIDGE. ON THE EDGE ABOUT THIS WITH SO MUCH HIGH PRESSURE IN THE
AREA. ABOVE NORMAL TEMPERATURES.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
SCATTERED THUNDERSTORMS DEVELOPING AHEAD OF THE MAIN LINE OF
THUNDERSTORMS. NON VFR IN ALL THUNDERSTORMS. ONCE THE FRONT MOVES
THROUGH SOME ISOLATED SHOWERS COULD OCCUR AND THEN VFR. WITH A
NORTHERLY FLOW NOT EXPECTING MUCH IN THE WAY OF FOG AT THE TAF
SITES BUT THIS WILL HAVE TO BE WATCHED AS HIGH PRESSURE MOVES IN.
PATCHY MVFR BR WELL INLAND BY DAYBREAK.
.OUTLOOK...MAINLY VFR.
&&
.MARINE...
SMALL CRAFT ADVISORY IN EFFECT ON THE EAST END OF THE LAKE BECAUSE
OF THE HIGH WAVES BECAUSE OF THE SOUTHWEST FLOW. THE WINDS AND WAVES
SHOULD DECREASE EARLY THIS EVENING AFTER THE FRONTAL PASSAGE. THE
FLOW WILL BE NORTH OR NORTHWEST AND SHOULD BE LIGHT ENOUGH NOT TO
NEED A SMALL CRAFT ADVISORY. THIS WILL HAVE TO BE WATCHED.
OTHERWISE FOR THE REST OF THE WEEK AND THE WEEKEND AND INTO EARLY
NEXT WEEK...HIGH PRESSURE WILL BE BUILDING INTO THE AREA. THE FLOW
EVENTUALLY WILL BECOME SOUTHWEST ON THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
006>014-017>023-027>033-036>038-047-089.
PA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ148-
149.
&&
SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKAHazardous weather outlook, Jul 10, 1:18 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 118 PM EDT WED JUL 10 2013 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-111730- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 118 PM EDT WED JUL 10 2013 ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLASH FLOOD WATCH. IN ADDITION...REPEATING STORMS ARE POSSIBLE ALONG THE FRONTAL BOUNDARY MAKING FLOODING A POSSIBILITY...ESPECIALLY IN AREAS THAT HAVE ALREADY SEEN HEAVY RAIN OVER THE PAST SEVERAL DAYS. RAINFALL THROUGH THIS EVENING WILL RANGE FROM 1 TO 2 INCHES IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-111730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 118 PM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-111730- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 118 PM EDT WED JUL 10 2013 ...SEVERE THUNDERSTORM WATCH 406 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY AND EARLY THIS EVENING AHEAD OF AND ALONG A COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS WILL BECOME SEVERE. IN ADDITION TO THE POSSIBILITY OF DAMAGING WINDS AND HAIL...HEAVY RAINFALL CAN BE EXPECTED ALONG WITH FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 10, 2:27 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
227 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL GARFIELD HEIGHTS 41.42N 81.60W
07/10/2013 E0.25 INCH CUYAHOGA OH TRAINED SPOTTER
0222 PM HAIL WARRENSVILLE HEIGHTS 41.44N 81.52W
07/10/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
&&
LWLocal storm report, Jul 10, 2:31 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
231 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL BEDFORD HEIGHTS 41.41N 81.51W
07/10/2013 M1.00 INCH CUYAHOGA OH TRAINED SPOTTER
QUARTER SIZED HAIL WAS REPORTED NEAR THE INTERSECTION OF
MILES ROAD AND INTERSTATE 271.
&&
KUBINALocal storm report, Jul 10, 2:36 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
236 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL TOLEDO 41.66N 83.58W
07/10/2013 E1.75 INCH LUCAS OH UNKNOWN
0225 PM HAIL PEPPER PIKE 41.48N 81.46W
07/10/2013 E1.00 INCH CUYAHOGA OH TRAINED SPOTTER
0230 PM HAIL MILAN 41.29N 82.60W
07/10/2013 E1.00 INCH ERIE OH TRAINED SPOTTER
&&
LWLocal storm report, Jul 10, 2:44 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
244 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND GST 2 S BOWLING GREEN 41.35N 83.65W
07/10/2013 E54.00 MPH WOOD OH TRAINED SPOTTER
0239 PM HAIL BELLEVUE 41.28N 82.84W
07/10/2013 E1.00 INCH SANDUSKY OH TRAINED SPOTTER
&&
LWLocal storm report, Jul 10, 2:49 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
249 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND GST BOWLING GREEN 41.38N 83.65W
07/10/2013 M65 MPH WOOD OH TRAINED SPOTTER
&&
LWLocal storm report, Jul 10, 3:04 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
304 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN BOWLING GREEN 41.38N 83.65W
07/10/2013 M1.25 INCH WOOD OH TRAINED SPOTTER
A SPOTTER MEASURED 1.25 INCHES OF RAIN IN 25 MINUTES.
0253 PM TSTM WND GST MEDINA 41.14N 81.87W
07/10/2013 E60.00 MPH MEDINA OH TRAINED SPOTTER
A TRAINED SPOTTER REPORTED ESTIMATED GUSTS OF 60 MPH. A 3
FOOT DIAMETER TREE WAS ALSO TOPPLED.
&&
KUBINAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:57 PM EDT | River Flood Warning | CLE | Hancock | 52 hr |
| Jul 9, 11:03 PM EDT | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 3 days |
| Jul 9, 11:03 PM EDT | River Flood Warning | CLE | Lorain | 9 hr |
| Jul 10, 12:16 AM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 59 min |
| Jul 10, 12:25 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 12:56 AM EDT | Areal Flood Warning | CLE | Wyandot | 4 hr |
| Jul 10, 1:11 AM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 49 min |
| Jul 10, 2:28 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 4:24 AM EDT | Special Marine Warning | CLE | 111 min | |
| Jul 10, 4:59 AM EDT | Areal Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 10 hr |
| Jul 10, 5:19 AM EDT | Areal Flood Warning | CLE | Wayne | 6 hr |
| Jul 10, 6:07 AM EDT | River Flood Warning | CLE | Erie, Huron | 31 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lorain | 61 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Cuyahoga | 20 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Lake | 27 hr |
| Jul 10, 10:43 AM EDT | River Flood Warning | CLE | Stark | 27 hr |
| Jul 10, 11:56 AM EDT | Small Craft Advisory | CLE | 10 hr | |
| Jul 10, 1:11 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Sandusky | 64 min |
| Jul 10, 1:16 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 1:50 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 70 min |
| Jul 10, 1:51 PM EDT | Flash Flood Warning | CLE | Erie, Sandusky | 6 hr |
| Jul 10, 2:02 PM EDT | Flash Flood Warning | CLE | Cuyahoga | 6 hr |
| Jul 10, 2:03 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 72 min |
| Jul 10, 2:05 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 55 min |
| Jul 10, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga | 65 min |
| Jul 10, 2:12 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 48 min |
| Jul 10, 2:14 PM EDT | Flash Flood Warning | CLE | Huron, Seneca | 6 hr |
| Jul 10, 2:16 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Portage | 44 min |
| Jul 10, 2:19 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 41 min |
| Jul 10, 2:24 PM EDT | Flash Flood Warning | CLE | Stark | 6 hr |
| Jul 10, 2:28 PM EDT | Flash Flood Warning | CLE | Lucas, Wood | 4 hr |
| Jul 10, 2:29 PM EDT | Tornado Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 46 min |
| Jul 10, 2:37 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 68 min |
| Jul 10, 2:40 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 50 min |
| Jul 10, 2:51 PM EDT | Areal Flood Warning | CLE | Hancock | 6 hr |
| Jul 10, 2:52 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Lucas, Ottawa, Sandusky, Seneca and 2 more | 38 min |
| Jul 10, 2:54 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 51 min |
| Jul 10, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 63 min |
| Jul 10, 3:00 PM EDT | Tornado Warning | CLE | Ottawa, Sandusky | 45 min |
| Jul 10, 3:06 PM EDT | Flash Flood Warning | CLE | Geauga, Portage, Trumbull | 6 hr |
| Jul 10, 3:09 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Summit | 81 min |
| Jul 10, 3:10 PM EDT | Flash Flood Warning | CLE | Lorain, Medina, Summit | 6 hr |
| Jul 10, 3:15 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 60 min |
| Jul 10, 3:20 PM EDT | Tornado Warning | CLE | Erie, Huron | 40 min |
| Jul 10, 3:26 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Seneca, Wyandot | 64 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Richland | 61 min |
| Jul 10, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 46 min |
| Jul 10, 3:31 PM EDT | Special Marine Warning | CLE | 119 min | |
| Jul 10, 3:34 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 10, 3:35 PM EDT | Flash Flood Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland and 1 more | 8 hr |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 66 min |
| Jul 10, 3:39 PM EDT | Tornado Warning | CLE | Lorain | 51 min |
| Jul 10, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 93 min |
| Jul 10, 3:43 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 62 min |
| Jul 10, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 91 min |
| Jul 10, 3:49 PM EDT | Tornado Warning | CLE | Ashland, Medina, Wayne | 41 min |
| Jul 10, 3:55 PM EDT | Tornado Warning | CLE | Portage, Stark | 65 min |
| Jul 10, 4:04 PM EDT | Flash Flood Warning | CLE | Ashtabula | 8 hr |
| Jul 10, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 54 min |
| Jul 10, 4:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 74 min |
| Jul 10, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 55 min |
| Jul 10, 4:27 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 48 min |
| Jul 10, 4:28 PM EDT | Tornado Warning | CLE | Summit | 32 min |
| Jul 10, 4:29 PM EDT | Flash Flood Warning | CLE | Holmes, Wayne | 8 hr |
| Jul 10, 4:47 PM EDT | Tornado Warning | CLE | Stark | 43 min |
| Jul 10, 4:48 PM EDT | River Flood Warning | CLE | Trumbull | 47 hr |
| Jul 10, 4:54 PM EDT | River Flood Warning | CLE | Sandusky | 21 hr |
| Jul 10, 5:17 PM EDT | Flash Flood Warning | CLE | Mahoning | 7 hr |
| Jul 10, 5:33 PM EDT | Special Marine Warning | CLE | 117 min | |
| Jul 10, 6:00 PM EDT | Areal Flood Warning | CLE | Lucas, Wood | 12 hr |
| Jul 10, 6:13 PM EDT | River Flood Warning | CLE | Geauga, Portage, Summit | 11 hr |
| Jul 10, 7:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jul 10, 7:31 PM EDT | River Flood Warning | CLE | Erie, Lorain | 16 hr |
| Jul 10, 7:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 12 hr |
| Jul 10, 7:56 PM EDT | Areal Flood Warning | CLE | Huron, Seneca | 18 hr |
| Jul 10, 7:57 PM EDT | Special Marine Warning | CLE | 78 min | |
| Jul 10, 7:59 PM EDT | Areal Flood Advisory | CLE | Stark | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.